International Journal of Differential Equations

An Alternative Method for the Study of Impulsive Differential Equations of Fractional Orders in a Banach Space

Asma Bouzaroura and Saïd Mazouzi

Full-text: Open access

Abstract

This paper is concerned with the existence, uniqueness, and stability of the solution of some impulsive fractional problem in a Banach space subjected to a nonlocal condition. Meanwhile, we give a new concept of a solution to impulsive fractional equations of multiorders. The derived results are based on Banach's contraction theorem as well as Schaefer's fixed point theorem.

Article information

Source
Int. J. Differ. Equ., Volume 2013 (2013), Article ID 191060, 12 pages.

Dates
Received: 15 April 2013
Accepted: 14 July 2013
First available in Project Euclid: 20 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1484881346

Digital Object Identifier
doi:10.1155/2013/191060

Mathematical Reviews number (MathSciNet)
MR3092987

Zentralblatt MATH identifier
1295.34009

Citation

Bouzaroura, Asma; Mazouzi, Saïd. An Alternative Method for the Study of Impulsive Differential Equations of Fractional Orders in a Banach Space. Int. J. Differ. Equ. 2013 (2013), Article ID 191060, 12 pages. doi:10.1155/2013/191060. https://projecteuclid.org/euclid.ijde/1484881346


Export citation

References

  • W. M. Ahmad and R. El-Khazali, “Fractional-order dynamical models of love,” Chaos, Solitons and Fractals, vol. 33, no. 4, pp. 1367–1375, 2007.MR2318922
  • B. Bonilla, M. Rivero, L. Rodríguez-Germá, and J. J. Trujillo, “Fractional differential equations as alternative models to nonlinear differential equations,” Applied Mathematics and Com-putation, vol. 187, no. 1, pp. 79–88, 2007.MR2323557
  • K. Diethelm, The Analysis of Fractional Differential Equations, Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010.MR2680847
  • E. Hernández, D. O'Regan, and K. Balachandran, “On recent developments in the theory of abstract differential equations with fractional derivatives,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 73, no. 10, pp. 3462–3471, 2010.MR2680040
  • V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 69, no. 10, pp. 3337–3343, 2008.MR2450543
  • V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.MR1082551
  • V. Lakshmikantham, S. Leela, and D. J. Vasundhara, Theory of Fractional Dynamic Systems, Cambridge Scientific, Cambridge, UK, 2009.
  • V. E. Tarasov, Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media, Springer, Heidelberg, Germany, 2011.MR2796453
  • M. Benchohra and B. A. Slimani, “Existence and uniqueness of solutions to impulsive fractional differential equations,” Electronic Journal of Differential Equations, vol. 2009, article 10, 11 pages, 2009.MR2471119
  • K. S. Miller and B. Ross, An Introduction to the Fractional Cal-culus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.MR1219954
  • I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.MR1658022
  • S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science, Longhorne, Pa, USA, 1993.MR1347689
  • K. Balachandran, S. Kiruthika, and J. J. Trujillo, “Remark on the existence results for fractional impulsive integrodifferential equations in Banach spaces,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 6, pp. 2244–2247, 2012.MR2877671
  • K. Balachandran, S. Kiruthika, and J. J. Trujillo, “Existence results for fractional impulsive integrodifferential equations in Banach spaces,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 4, pp. 1970–1977, 2011.
  • O. K. Jaradat, A. Al-Omari, and S. Momani, “Existence of the mild solution for fractional semilinear initial value problems,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 69, no. 9, pp. 3153–3159, 2008.MR2452122
  • G. M. Mophou and G. M. N'Guérékata, “Existence of the mild solution for some fractional differential equations with nonlocal conditions,” Semigroup Forum, vol. 79, no. 2, pp. 315–322, 2009.MR2538728
  • G. M. N'Guérékata, “A Cauchy problem for some fractional abstract differential equation with non local conditions,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 70, no. 5, pp. 1873–1876, 2009.MR2492125
  • M. Fečkan, Y. Zhou, and J. Wang, “On the concept and existence of solution for impulsive fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 7, pp. 3050–3060, 2012.MR2880474
  • L. Mahto, S. Abbas, and A. Favini, “Analysis of Caputo impulsive fractional order differential equations,” International Journal of Differential Equations, vol. 2013, Article ID 704547, 11 pages, 2013.
  • B. Nagy and F. Riesz, Functional Analysis, Blackie & Son, London, UK, 1956.
  • W. Wei, X. Xiang, and Y. Peng, “Nonlinear impulsive integro-differential equations of mixed type and optimal controls,” Opti-mization, vol. 55, no. 1-2, pp. 141–156, 2006.MR2221729